×

Found 154 Documents (Results 1–100)

100
MathJax

On some results using measures of noncompactness. (English) Zbl 1460.47023

Banaś, Józef (ed.) et al., Advances in nonlinear analysis via the concept of measure of noncompactness. Singapore: Springer. 127-180 (2017).
MSC:  47H08 46A45 47-02
PDF BibTeX XML Cite
Full Text: DOI

Summing inclusion maps between symmetric sequence spaces, a survey. (English) Zbl 1025.47014

Bierstedt, Klaus D. (ed.) et al., Recent progress in functional analysis. Proceedings of the international functional analysis meeting on the occasion of the 70th birthday of Professor Manuel Valdivia, Valencia, Spain, July 3-7, 2000. Amsterdam: Elsevier. North-Holland Math. Stud. 189, 43-60 (2001).
MSC:  47B10 46M35 47B06
PDF BibTeX XML Cite

Path distributions on sequence spaces. (English) Zbl 0996.58013

Clément, Ph. (ed.) et al., Infinite dimensional stochastic analysis. Proceedings of the colloquium, Amsterdam, Netherlands, February 11-12, 1999. Amsterdam: Royal Netherlands Academy of Arts and Sciences. Verh. Afd. Natuurkd., 1. Reeks, K. Ned. Akad. Wet. 52, 235-268 (2000).
MSC:  58D30 81S40
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification